AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

The Geometry of Riemann Surfaces and Abelian Varieties
Edited by: José M. Muñoz Porras, Universidad de Salamanca, Spain, Sorin Popescu, State University of New York at Stony Brook, NY, and Rubí E. Rodríguez, Pontificia Universidad Católica de Chile, Santiago, Chile
cover
SEARCH THIS BOOK:

Contemporary Mathematics
2006; 236 pp; softcover
Volume: 397
ISBN-10: 0-8218-3855-5
ISBN-13: 978-0-8218-3855-6
List Price: US$71
Member Price: US$56.80
Order Code: CONM/397
[Add Item]

Most of the papers in this book deal with the theory of Riemann surfaces (moduli problems, automorphisms, etc.), abelian varieties, theta functions, and modular forms. Some of the papers contain surveys on the recent results in the topics of current interest to mathematicians, whereas others contain new research results.

Readership

Graduate students and research mathematicians interested in algebraic geometry and complex geometry.

Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia